# SDR AALA201606149011

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 60,862 hours, 22,414 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7454000501
- Condition: Departed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE; AIRCRAFT WAS GROUNDED:  THE NR 2 ENGINE INBD COWLING CAME OFF OF THE ACFT AFTER TAKEOFF.  NO ABNORMAL ENGINE INDICATIONS OR ABNORMAL FLIGHT CHARACTERISTICS WERE NOTED BY THE FLIGHT CREW AND THE ACFT RETURNED TO DEPARTURE  WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  EMERGENCY EQUIPMENT WAS DISPATCHED BY THE ATC TOWER.  MAINTENANCE ACCOMPLISHED INSPECTIONS AND REPAIRED THE DAMAGED STRUCTURE ASSOCIATED WITH THIS EVENT IAW EA 261219, 261421 & 261417.
